So I joined a gym, right?
I was going all the time and feeling awesome for about two weeks. Then, everything just kinda...well, stopped.
First, Li came to visit. I did go to the gym (and brought her with me) on a Saturday morning, but the other several days I just wanted to hang with my best friend and get some well-needed rest.
As soon as she was gone I was planning on going back. Unfortunately, I got sick. I had some kind of cold or maybe a mild flu. I was tired and dizzy and stuffy and generally miserable, so exercising was just out of the question.
After I got better I started going back, until my ankle exploded. Fun times. The doctor told me to stay off of it for two to three weeks, so I did two weeks (I was itching to get back onto that treadmill) and took it a bit easier for about a week.
Maybe this is TMI, but THEN I developed a raging UTI. Have you ever had one of those? Did it make you want to walk on the treadmill? Or walk at all? Nope.
So I went back to the doctor and got antibiotics and went on my merry way. At this point, we had been spending a ton of time working on the kitchen, getting it ready for cabinets, so there just wasn't much time to go work out, even when my symptoms had subsided.
Unfortunately, that relief was short-lived. Ugh. My symptoms came BACK, like BAM, so suddenly...awesome. So I went BACK to the doctor and they tested me again and apparently Macrobid does absolutely nothing (at least in me, I'm a medical mystery) and it had gotten worse, even though the symptoms had gone way for a while. The doctor prescribed a different antibiotic, in a larger dose for a longer duration, and I went on my merry way.
Cipro has a few warnings. One is to avoid eating dairy and taking the meds at the same time (which wasn't a problem, really) and the other is NOT TO EXERCISE. Especially if you have tendonitis in your Achilles tendon OH LOOK THAT'S ME. Because apparently Cipro makes it worse and you could actually end up badly damaging your tendons. Super. It's also been making me extremely nauseated and bloaty (TMI again, I know) so that doesn't make me want to exercise, anyway. I totally threw up at work. Gross.
I just took my last dose! Yay!
So tomorrow...it's back to the gym. And I'm going to get skinny if it kills me.